MathSciNet Relay Station
MathSciNet bibliographic data
MR893131 (89g:60305) 60K35 (82A43)
Kesten, Harry; Zhang, Yu Strict inequalities for some critical exponents in two-dimensional percolation. J. Statist. Phys. 46 (1987), no. 5-6, 1031–1055.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement